MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; 11MM X 255MM, BOWED, FLUTED, 32MM COLLAR

ONKOS SURGICAL ELEOS; 11MM X 255MM, BOWED, FLUTED, 32MM COLLAR
Model Number CB-11255-03M
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented with a loosened eleos distal femoral segmental stem.A revision surgery was performed on (b)(6) 2023 to replace the eleos distal femoral stem with a depuy reclaim stem and onkos surgical my3d eleos x depuy reclaim coupler with onkos surgical my3d depuy reclaim retention bolt.
 
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.3013450937-2018-00070 was previously reported for the same patient.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the implant loosening could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4117: device not accessible for testing h6: type of investigation code updated to 3331: analysis of production records h6: type of investigation code updated to 4111: communication/interviews h6: type of investigation code updated to 4109: historical data analysis h6: investigation findings code updated to 3221: no findings available h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
11MM X 255MM, BOWED, FLUTED, 32MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC.
7 paul kohner place
elmwood park NJ 07407
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key16691761
Report Number3013450937-2023-00053
Device Sequence Number6080638
Product Code KRO
UDI-Device IdentifierB278CB1125503M0
UDI-PublicB278CB1125503M0
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberCB-11255-03M
Device Catalogue NumberCB-11255-03M
Device Lot Number82290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale